I must take 6 tablets daily for 5 days,is it safe for me. i have sinus and struggling a bit with seasonal allergies for hayfever
Yes it will be safe as it replicates a natural hormone in the body. A short burst like this will reduce inflammation in the sinus and help with clearing the congestion and blocked sinus.
Side effects from prednisone occur in much higher doses for longer terms. You may feel a flush an hour or so after taking it. It will go away. You might feel dizzy or heart racing a bit. But this too is brief.
Let me now if you have further questions.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 1 answer
Posted 24 Mar 2011 • 3 answers
Is it safe to take a prednisone 20 mg tab with Benadryl 25 mg, Acetaminophen 325 mg, Guaifenesin 20?
Posted 28 Dec 2011 • 1 answer
Posted 30 May 2013 • 1 answer
Posted 12 Nov 2013 • 1 answer